# SDR 2005FA0000991

- Difficulty date: June 30, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N7678Z
- Make and model: Namer AT6C
- Aircraft serial: 889156
- Engine: Pwa R1340*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING ATTACH ANGLE, CRACKING BETWEEN ROWS OF FASTENERS.  (K)
